JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HAYMAN T DIRECTIONS OF MEROMORPHIC FUNCTIONS IN SOME ANGULAR DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HAYMAN T DIRECTIONS OF MEROMORPHIC FUNCTIONS IN SOME ANGULAR DOMAINS
Wu, Nan; Xuan, Zu-Xing;
  PDF(new window)
 Abstract
This paper is devoted to investigate the singular directions of meromorphic functions in some angular domains. We will confirm the existence of Hayman T directions in some angular domains. This is a continuous work of Yang [8] and Zheng [10].
 Keywords
Hayman T direction;angular domain;Plya peaks;order;
 Language
English
 Cited by
 References
1.
A. A. Goldberg and I. V. Ostrovskii, The Distribution of Values of Meromorphic Functions, Izdat. Nauk. Moscow, 1970.

2.
H. Guo, J. H. Zheng, and T. W. Ng, On a new singular direction of meromorphic functions, Bull. Austral. Math. Soc. 69 (2004), no. 2, 277-287. crossref(new window)

3.
W. K. Hayman, Meromorphic Functions, Clarendon, Press, Oxford, 1964.

4.
W. K. Hayman and Miles, On the growth of a meromorphic function and its derivatives, Complex Variables Theory Appl. 12 (1989), no. 1-4, 245-260. crossref(new window)

5.
M. Tsuji, Potential Theory in Modern Function Theory, Maruzen Co., Ltd Tokyo, 1959.

6.
S. Wang, On some properties of Fatou and Julia sets of meromorphic functions, Dissertation submitted to Tsinghua University in partial fulfillment of the requirements for the degree of Doctor of Natural Science, 2002.

7.
L. Yang, Value Distribution and New Research, Springer-Verlag, Berlin, 1993.

8.
L. Yang, Borel directions of meromorphic functions in an angular domain, Sci. Sinica (1979), 149-164.

9.
Q. D. Zhang, T directions and Borel directions of meromorphic functions of finite and positive order, Acta Math. Sinica 50 (2007), no. 2, 413-420.

10.
J. H. Zheng, Value Distribution of Meromorphic Functions, Tsinghua University Press, Beijing, 2010.

11.
J. H. Zheng, On transcendental meromorphic functions with radially distributed values, Sci. China Ser. A. Math. 47 (2004), no. 3, 401-416. crossref(new window)

12.
J. H. Zheng and N. Wu, Hayman T directions of meromorphic functions, Taiwanese J. Math. 14 (2010), no. 6, 2219-2228. crossref(new window)